About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 691429, 7 pages
http://dx.doi.org/10.1155/2014/691429
Research Article

Global Existence of Solutions for a Nonstrictly Hyperbolic System

1Department of Mathematics, Hangzhou Normal University, Hangzhou 310036, China
2College of Health Administration, Anhui Medical University, Hefei 230032, China
3Laboratoire Ondes and Milieux Complexes UMR 6294, CNRS-Universite du Havre, 76058 Le Havre, France

Received 16 November 2013; Accepted 14 February 2014; Published 31 March 2014

Academic Editor: Adem Kilicman

Copyright © 2014 De-yin Zheng et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. P. G. LeFloch and M. Westdickenberg, “Finite energy solutions to the isentropic Euler equations with geometric effects,” Journal de Mathématiques Pures et Appliquées, vol. 88, no. 5, pp. 389–429, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. N. Tsuge, “Global L solutions of the compressible Euler equations with spherical symmetry,” Journal of Mathematics of Kyoto University, vol. 46, no. 3, pp. 457–524, 2006. View at Zentralblatt MATH · View at MathSciNet
  3. G. Q. Chen and J. Glimm, “Global solutions to the compressible Euler equations with geometrical structure,” Communications in Mathematical Physics, vol. 180, no. 1, pp. 153–193, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. J. M. Hong and B. Temple, “A bound on the total variation of the conserved quantities for solutions of a general resonant nonlinear balance law,” SIAM Journal on Applied Mathematics, vol. 64, no. 3, pp. 819–857, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. J. M. Hong, “An extension of Glimms method to inhomogeneous strictly hyperbolic systems of conservation laws by weaker than weak solutions of the Riemann problem,” Journal of Differential Equations, vol. 222, no. 2, pp. 515–549, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. Y. C. Su, J. M. Hong, and S. W. Chou, “An extension of Glimm's method to the gas dynamical model of transonic flows,” Nonlinearity, vol. 26, no. 6, pp. 1581–1597, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Isaacson and B. Temple, “Nonlinear resonance in systems of conservation laws,” SIAM Journal on Applied Mathematics, vol. 52, no. 5, pp. 1260–1278, 1992. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Oelschläger, “On the connection between Hamiltonian many-particle systems and the hydrodynamical equations,” Archive for Rational Mechanics and Analysis, vol. 115, no. 4, pp. 297–310, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Oelschläger, “An integro-differential equation modelling a Newtonian dynamics and its scaling limit,” Archive for Rational Mechanics and Analysis, vol. 137, no. 2, pp. 99–134, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. S. Caprino, R. Esposito, R. Marra, and M. Pulvirenti, “Hydrodynamic limits of the Vlasov equation,” Communications in Partial Differential Equations, vol. 18, no. 5-6, pp. 805–820, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. R. J. DiPerna, “Global solutions to a class of nonlinear hyperbolic systems of equations,” Communications on Pure and Applied Mathematics, vol. 26, pp. 1–28, 1973. View at Zentralblatt MATH · View at MathSciNet
  12. C. Klingenberg and Y. G. Lu, “Existence of solutions to hyperbolic conservation laws with a source,” Communications in Mathematical Physics, vol. 187, no. 2, pp. 327–340, 1997. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. G. Lu, “Existence of global entropy solutions of a nonstrictly hyperbolic system,” Archive for Rational Mechanics and Analysis, vol. 178, no. 2, pp. 287–299, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. Y. G. Lu, “Global existence of solutions to resonant system of isentropic gas dynamics,” Nonlinear Analysis, vol. 12, no. 5, pp. 2802–2810, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. G. Lu, “Some results for general systems of isentropic gas dynamics,” Differential Equations, vol. 43, no. 1, pp. 130–138, 2007. View at Publisher · View at Google Scholar · View at MathSciNet
  16. F. Murat, “Compacité par compensation,” Annali della Scuola Normale Superiore di Pisa, vol. 5, no. 3, pp. 489–507, 1978. View at Zentralblatt MATH · View at MathSciNet
  17. L. Tartar, “Compensated compactness and applications to partial differential equations,” in Research Notes in Mathematics, Nonlinear Analysis and Mechanics, Heriot-Watt Symposium, R. J. Knops, Ed., vol. 4, Pitman Press, London, UK, 1979. View at Zentralblatt MATH · View at MathSciNet
  18. P. L. Lions, B. Perthame, and P. E. Souganidis, “Existence and stability of entropy solutions for the hyperbolic systems of isentropic gas dynamics in Eulerian and Lagrangian coordinates,” Communications on Pure and Applied Mathematics, vol. 49, no. 6, pp. 599–638, 1996. View at Zentralblatt MATH · View at MathSciNet
  19. P. L. Lions, B. Perthame, and E. Tadmor, “Kinetic formulation of the isentropic gas dynamics and p-systems,” Communications in Mathematical Physics, vol. 163, no. 2, pp. 415–431, 1994. View at Publisher · View at Google Scholar · View at MathSciNet